EconPapers    
Economics at your fingertips  
 

On the short-time behavior of the implied volatility for jump-diffusion models with stochastic volatility

Elisa Alòs (), Jorge León and Josep Vives

Finance and Stochastics, 2007, vol. 11, issue 4, 571-589

Keywords: Black-Scholes formula; Derivative operator; Itô’s formula for the Skorohod integral; Jump-diffusion stochastic volatility model; G12; G13; 91B28; 91B70; 60H07 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (46) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-007-0049-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:11:y:2007:i:4:p:571-589

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:finsto:v:11:y:2007:i:4:p:571-589